Kernelled Quasidifferential for a Quasidifferentiable Function in Two-Dimensional Space
Journal of convex analysis, Tome 8 (2001) no. 2, pp. 401-408
Cet article a éte moissonné depuis la source Heldermann Verlag
For a quasidifferentiable function defined on two-dimensional space in the sense of Demyanov and Rubinov it is proved that the pair of the intersection of the sums of the subdifferentials and superdifferentials for all quasidifferentials, and the intersection of the differences of the subdifferentials and superdifferentials for all quasidifferentials is a quasidifferential of the function. It is shown that this way can be viewed as an approach to determining or choosing a representative for the equivalent class of quasidifferentials for a quasidifferentiable function at a point, in the two-dimensional case.
Classification :
52A20, 90C30
Mots-clés : Quasidifferential calculus, kernelled quasidifferential, minimal quasidifferential, nonsmooth analysis
Mots-clés : Quasidifferential calculus, kernelled quasidifferential, minimal quasidifferential, nonsmooth analysis
@article{JCA_2001_8_2_JCA_2001_8_2_a5,
author = {Y Gao and Z.-Q. Xia and L.-W. Zhang},
title = {Kernelled {Quasidifferential} for a {Quasidifferentiable} {Function} in {Two-Dimensional} {Space}},
journal = {Journal of convex analysis},
pages = {401--408},
year = {2001},
volume = {8},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2001_8_2_JCA_2001_8_2_a5/}
}
TY - JOUR AU - Y Gao AU - Z.-Q. Xia AU - L.-W. Zhang TI - Kernelled Quasidifferential for a Quasidifferentiable Function in Two-Dimensional Space JO - Journal of convex analysis PY - 2001 SP - 401 EP - 408 VL - 8 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_2001_8_2_JCA_2001_8_2_a5/ ID - JCA_2001_8_2_JCA_2001_8_2_a5 ER -
%0 Journal Article %A Y Gao %A Z.-Q. Xia %A L.-W. Zhang %T Kernelled Quasidifferential for a Quasidifferentiable Function in Two-Dimensional Space %J Journal of convex analysis %D 2001 %P 401-408 %V 8 %N 2 %U http://geodesic.mathdoc.fr/item/JCA_2001_8_2_JCA_2001_8_2_a5/ %F JCA_2001_8_2_JCA_2001_8_2_a5
Y Gao; Z.-Q. Xia; L.-W. Zhang. Kernelled Quasidifferential for a Quasidifferentiable Function in Two-Dimensional Space. Journal of convex analysis, Tome 8 (2001) no. 2, pp. 401-408. http://geodesic.mathdoc.fr/item/JCA_2001_8_2_JCA_2001_8_2_a5/